MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL; ENDO-MODEL® - M, ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL,

WALDEMAR LINK GMBH & CO. KG ENDO MODEL; ENDO-MODEL® - M, ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL,
Model Number 15-3816/12
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record has been inspected and reviewed.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Reported that in a procedure, the blind screw on the component could not be backed out.An additional component was opened and the tibial component from that implant was instead used in the procedure.Only a delay of approximately 5 minutes was reported.Note: the representative did ensure the surgeon understood that the alternate cementing technique should be used per the field notice associated with the blind screw removal issues, however the surgeon did not agree with this approach and preferred to open a new implant.[customer].

Brand Name
ENDO MODEL
Common Device Name
ENDO-MODEL® - M, ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24604051
Report Number3004371426-2026-00020
Device Sequence Number16036743
Product Code KRO
UDI-Device Identifier04026575034758
UDI-Public04026575034758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number15-3816/12
Device Catalogue Number15-3816/12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale